# SDR POS2006F00000

- Difficulty date: November 17, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N100KA
- Make and model: Beech 100BEECH
- Aircraft serial: B11
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 672EN51
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 8,425 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, ON RETRACTING THE LANDING GEAR THE FLIGHT CREW NOTICED THAT THE LANDING GEAR HANDLE STAYED (RED) INDICATING THE LANDING GEAR WAS NOT UP AND STOWED.  THE FLIGHT CREW LOWERED THE LANDING GEAR.  THE LANDING GEAR WENT DOWN AND GAVE A SAFE DOWN AND LOCKED INDICATION.  THE FLIGHT CREW DIVERTED, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BY INSP OF THE LANDING GEAR SYSTEM THAT THE CAUSE OF THE GEAR IN TRANSIT LIGHT STAYING ON WAS A SHIFT IN THE UP LIMIT MOTOR SWITCH, NOT ALLOWING FULL TRAVEL IN THE UP POSITION.  (K)
